# SDR 07FDEA03502

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A53810967200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DAMAGES AN DIAPHRAGM BETWEEN TRACK 4/5 RT AND LT, DENT-NICK-  SCRATCHES AROUND FASTENERS.  REPAIR PERFORMED BY BLEND OUT SCRATCHES AROUND FASTENERS, DRILLING HOLES FOR NICK (FULL FILLED WITH FASTENER), LETTING DENT IN STATE AND HFEC/ROTOTEST/DVI.  INSPECTION IN DAMAGED AREAS IAW EA 6-5315-95860 AND RAS 041901/013/200 5 ISSUE A.
